# SDR 97ZZZX3597

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 391110002
- Condition: Defective
- Location: Spas
- Part time: 2,523 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED DEFECTIVE. ACTUATOR WILL NOT SELF-TEST, AND MOVES TOO SLOWLY.
